# SDR ASOA201100354

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R31101173SA
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FS 280 O/B ATTACH FITTING IS CRACKED.   R & R  IAW SRM 51-40-11 AND 51-42-21.
